# SDR COMA9610361

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 12041440002
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILED INSPECTION FOLLOWING GEAR UP LANDING REVEALED THE FOLLOWING DAMAGE:  RIGHT NACELLE INBD STRINGER NR 1 DAMAGED.  REMOVED AND REPLACED STRINGER IAW EMBRAER DOCUMENTS EDU-014/96 AND EST-420-96.
